Théorie de la régularité pour un flot multifermé

Translated title of the contribution: Regularity theory for pluriclosed flow

Jeffrey Streets, Gang Tian

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


In Streets and Tian (2010) [6] the authors introduced a parabolic flow of pluriclosed metrics. New advancements in the study of this flow are given, including improved regularity results, a gradient property and expanding entropy functional, and a conjectural picture of optimal existence results and their topological consequences. Finally we introduce a family of geometric evolutions in almost Hermitian geometry which provides a general framework for this flow.

Translated title of the contributionRegularity theory for pluriclosed flow
Original languageFrench
Pages (from-to)1-4
Number of pages4
JournalComptes Rendus Mathematique
Issue number1-2
StatePublished - Jan 2011

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Regularity theory for pluriclosed flow'. Together they form a unique fingerprint.

Cite this